# SDR SWIA2019070246015

- Difficulty date: May 24, 2019
- Submitted: July 2, 2019
- Operation: Air carrier
- Aircraft: N754SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10215
- Aircraft time: 39,599 hours, 24,669 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Dented
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT LOCATED ON LEFT ENGINE LOWER FAN COWL AT 5 OCLOCK. (C-CHECK) RO: 06/28/2019 DRESSED BACK DENT ON LT ENGINE LOWER FAN COWL AT 5  OCLOCK POSITION IAW REO.
